# SDR 4513412032005

- Difficulty date: December 3, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N423FX
- Make and model: Lear 45LEAR
- Aircraft serial: 134
- Aircraft time: 4,289 hours, 3,230 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 74691
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 4,289 hours, 3,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR WILL NOT RETRACT.  MX ADVISED THAT THE RT DOOR SWITCH ON THE RT INBOARD GEAR DOOR ACTUATOR IS NOT OPENING WITH POWER ON.  THE SWITCH COMES AS PART OF THE ACTUATOR ASSEMBLY.  THE ACTUATOR HAS BEEN PLACED ON ORDER AT THIS TIME.
